# SDR HEEA073727

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,280 hours
- Engine: Allsn 250C47B
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 23064130
- Part serial: BZ3513
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKS INTERMITTENTLY.  AIRCRAFT WOULD NOT LIGHT OFF. TO BE RETURNED TO VENDOR.
